# SDR SWAA2014103033518

- Difficulty date: October 18, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 67,642 hours, 56,343 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER STUB FRAME CRACKED AT BS 294.  R & R STUB FRAME IAW SRM & DWG.
